- For colds, flu and rheumatic pain
- Contains aspirin and caffeine
- Relieves mild to moderate pain
Beechams powders are specially formulated for fast and effective relief
The sachets can be taken to relieve cold and flu symptoms which include headache, feverishness, aches and pains. The powder also provides relief from mild to moderate pain including migraine, neuralgia, toothache, sore throat pain, period pain, rheumatic pain and muscular aches and pains.
The powder contains two active ingredients. Aspirin belongs to a family of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). This group of medicine relieves pain, reduces inflammation and lowers temperature when you have a fever. Caffeine acts as a mild stimulant.
Features of Beechams powders sachets
- Contains aspirin
- Can be used for cold and flu symptoms
- Tackle headaches and muscular pains
- Packs of Beechams Powders contain 10 or 20 powder wraps
- Children over 16 years old
Warnings and cautions
- Do not take Beechams powders if you are allergic to aspirin, caffeine or to any of the other ingredients
- Do not take if you have ever had a stomach ulcer, perforation or bleeding of the stomach
- Do not take if you have blood clotting disorders (haemophilia)
- Aspirin can cause asthma attacks, tightening of the chest or other allergic reactions
- People with sensitive stomachs may suffer stomach irritation and may experience bleeding (you may pass blood in your stools or vomit blood or dark particles that look like coffee grounds)
- If you do get any side effects, even those not mentioned, tell your doctor or pharmacist
- If you take more than the recommended dose contact your doctor
- Do not use this medicine after the 'EXP' date shown on the pack
- Take special care with Beechams Powders - there is a possible association between aspirin and Reye's syndrome when given to children under 16 years. Reye's syndrome is a very rare disease which affects the brain and liver and can be fatal
- Ask your doctor before you take this medicine if you are pregnant or breastfeeding
- Consult your doctor if you suffer from asthma, allergic disease, kidney or liver problems before taking
- Ask your doctor before use if you are taking any prescribed medicines; particularly methotrexate; blood-thinning drugs (anticoagulants); oral hypoglycaemics (to lower blood glucose) or medicines for treating gout
- Talk to your medical professional if you have been told by your doctor you have an intolerance to some sugars
- Keep out of the reach and sight of children
- Store below 25°C in a dry place
How to use
- Mix the powder with a little water and stir before drinking.
Adults, children 16 years and over: One powder to be taken every 3 to 4 hours as needed.
Do not take more than 6 powders in 24 hours. If your symptoms persist, see your doctor.
Active ingredients: Each powder contains Aspirin 600 mg and Caffeine 50 mg.
Other ingredients: Lactose, Maize Starch, Colloidal Anhydrous Silica, Sodium Lauryl Sulphate, Saccharin Sodium, Sodium Cyclamate and Spice Flavour.
Delivery and returns
Click & Collect
- Free on all orders over £20
- £1.50 on orders up to £20
- Delivered in 3-5 working days if ordered before 6pm Monday - 6pm Thursday
- Delivered the following working Thursday if ordered after 6pm Thursday - 6pm Monday
*Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.
- Free on orders over £30
- £2.99 for orders up to £30
- Delivered in 3-5 working days
- Free on orders over £60
- £4.99 on orders up to £60
- Delivered Next Day if ordered before 6pm Monday to Friday
- Delivered Tuesday if ordered after 6pm Friday to Sunday
Pharmacy Medicines delivery
Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.
Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.
Purchasing in bulk/high unit volume
Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here